# SDR AALA20120501014

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 62,749 hours, 32,671 cycles
- Engine: Pwa JT8D217
- Engine time: 3,320 hours, 1,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BNA - CREW REPORTED LEFT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  THERE WAS SOME TYPE OF VIBRATION FELT BY THE FLIGHT CREW AND FLIGHT ATTENDANT WHICH WENT AWAY WHEN ENGINE WAS BROUGHT BACK TO IDLE.  EMERGENCY DECLARED FLIGHT LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT BNA ON 05/02/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
